• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Superposition operators in the algebra of functions of two variables with finite total variation

Monatshefte fur Mathematik. 2002. Vol. 137. No. 2. P. 99-114.

 It is shown that the Hardy space of functions of two variables with finite total variation is a Banach algebra under the poitwise operations and a suitably chosen norm. Then we characterize Nemytskii superposition operators, which map the Hardy space into itself and satisfy the global Lipschitz condition.